ANZIAM  J.  45 (2003), 285-288
On some switching inequalities of Brenner and Alzer

C. E. M. Pearce
  School of Applied Mathematics
  The University of Adelaide
  Adelaide SA 5005
J. Pecaric
  Faculty of Textile Technology
  University of Zagreb
  Pierottijeva 6
  1000 Zagreb

We consider some general switching inequalities of Brenner and Alzer. It is shown that Brenner's Theorem B below does not hold in general without further conditions. A simple proof is given of Alzer's Corollary D.
Download the article in PDF format (size 33 Kb)

TeXAdel Scientific Publishing ©  Australian MS